# SDR DALA13007355814

- Difficulty date: February 12, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 34,939 hours, 11,463 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE, BS 540 1" BELOW STR 3L.  REMOVED PAINT FOUND SKIN DAMAGE REMOVED DAMAGE IAW SRM 53-00-01.  C/W NDT INSP IAW SRM 53-00-01 NO ITEMS.  REPAIRED DAMAGE IAW SRM.
